Top answers from doctors based on your search:
Disclaimer

Can I take equate cold and flu with my heart medications

A 36-year-old female asked:
Dr. Clarene Cress
Specializes in Pediatrics
About 24 hours: Half of the drug in codral that stimulates the heart beat should be metabolized by 5-8 hours, so if the rapid heart beat is caused by that, expect imp ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 51-year-old male asked:
Dr. Frank Kuitems
38 years experience Internal Medicine
Well: Could be early Shingles itching before rash shows up or pleursy or allergic reaction .See primary care Doc for diagnosis an treatment
1
1 thank
A 48-year-old female asked:
Dr. John cuong Doan
17 years experience Family Medicine
Yes you would need: to see a doctor or healthcare provider before you improve. Palpitations are usually a warning sign of something worse coming, though without further ... Read More
A 31-year-old female asked:
Dr. John Leander Po
17 years experience Infectious Disease
Fluids,Tylenol (acetaminophen): A majority of illnesses you described are caused by viruses. Since antibiotics only treat bacteria and not virus infections, the immune system does th ... Read More
1
1 thank
A 24-year-old male asked:
Dr. Robert Kwok
32 years experience Pediatrics
Hard to guess: Claritin (loratadine) is a once-a-day medication, and does wear off somewhat by night time. Regarding cold medications for example... if Nyquil, with ... Read More
A 42-year-old member asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Heart rate: Some flu medicines have ingredients which can cause rapid heart beat.
A female asked:
Dr. Amrita Dosanjh
35 years experience Pediatric Pulmonology
Mgt.: I would recommend seeing your PCP or acute care center. The O2 saturation is borderline and you may have developed a secondary illness such as pneumon ... Read More
A 50-year-old member asked:
Dr. Bryan Levey
26 years experience Pediatrics
Many reasons: Heart rate increases with fever. It increases with pain (which usually accompanies flu). It increases with dehydration, which happens more quickly th ... Read More
2
2 thanks
A 29-year-old male asked:
Dr. Susan Arnoult
24 years experience Family Medicine
Fever?: Fever can increase heart rate. Try taking ibuprofen to lower the fever. Additionally, dehydration can cause increased heart rate. It sounds like yo ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month